Volume 18, Issue 1 (6-2019)                   JIRSS 2019, 18(1): 113-131 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Karbalaee M H, Tabatabaey S M M, Arashi M. On the Preliminary Test Generalized Liu Estimator with Series of Stochastic Restrictions. JIRSS. 2019; 18 (1) :113-131
URL: http://jirss.irstat.ir/article-1-486-en.html
Department of Statistics, Ferdowsi University of Mashhad, Mashhad, Iran. , tabatabaey@yahoo.com
Abstract:   (1055 Views)
When a series of stochastic restrictions are available, we study the performance of the preliminary test generalized Liu estimators (PTGLEs) based on the Wald, likelihood ratio and Lagrangian multiplier tests. In this respect, the optimal range of the biasing parameter is obtained under the mean square error sense. For this, the minimum/maximum value of the biasing matrix components is used to give the proper optimal range, where the biasing matrix is D=diag(d1,d2,...,dp)‎, 0< i<1‎, i=1,...,p. We support our findings by some numerical illustrations.
 
Full-Text [PDF 86 kb]   (72 Downloads)    
Type of Study: Original Paper | Subject: 62Jxx: Linear inference, regression
Received: 2017/12/7 | Accepted: 2018/05/13 | Published: 2018/05/13

Send email to the article author


© 2015 All Rights Reserved | Journal of The Iranian Statistical Society